# SDR AU010161

- Difficulty date: February 22, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 216035037
- Condition: Faulty
- Location: Compressor Bleed
- Component: Compressor Bleed, Lyc, ALF502R5
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE BLEED BAND ACTUATOR FOLLOWUP ARM RETAINING CLIP AND PIN MISSING ALLOWING THE FOLLOWUP ARM AND THE OPERATING LEVER TO FOUL EACH OTHER WHICH RESULTED IN THE BLEED BAND REMAINING CLOSED.
